# SDR 20010605CW015

- Difficulty date: May 2, 2001
- Submitted: June 5, 2001
- Operation: General aviation
- Make and model: Cessna 172
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Part number: S100442A
- Condition: Damaged
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW RUDDER HINGE HOT BUSHING, MISSING LARGE CHUNK OUT OF BOTTOM END OF BUSHING.
